# SDR HALA2008123100915

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 26,015 hours, 5,007 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START FAULT LIGHT ILLUMINATED EICAS MSG.  APU FAULT DISPLAYED 2ND ATTEMPT NO RPM RISE.  FOUND NO LIGHT OFF FAULT.  REPLACED APU IGNITER PLUG AND LEAD PER AMM 49-41-02 AND 49-41-04.  GRD OPS CHECK OK.
